On asymptotic expansions of twisted products
The series development of the quantum-mechanical twisted product is studied. The series is shown to make sense as a moment asymptotic expansion of the integral formula for the twisted product, either pointwise or in the distributional sense depending on the nature of the factors. A condition is given that ensures convergence and is stronger than previously known results. Possible applications are examined. © 1989 American Institute of Physics.
Publication Source (Journal or Book title)
Journal of Mathematical Physics
Estrada, R., Gracia-Bondía, J., & Várilly, J. (1989). On asymptotic expansions of twisted products. Journal of Mathematical Physics, 30 (12), 2789-2796. https://doi.org/10.1063/1.528514